The asymptotic behavior as $t\rightarrow \infty $ of a positive solution of a boundary value problem for a model equation of chemical kinetics
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 109-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a11,
author = {V. V. Pukhnachov},
title = {The asymptotic behavior as $t\rightarrow \infty $ of a positive solution of a boundary value problem for a model equation of chemical kinetics},
journal = {Differencialʹnye uravneni\^a},
pages = {109--114},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a11/}
}
TY - JOUR AU - V. V. Pukhnachov TI - The asymptotic behavior as $t\rightarrow \infty $ of a positive solution of a boundary value problem for a model equation of chemical kinetics JO - Differencialʹnye uravneniâ PY - 1971 SP - 109 EP - 114 VL - 7 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_1_a11/ LA - ru ID - DE_1971_7_1_a11 ER -
%0 Journal Article %A V. V. Pukhnachov %T The asymptotic behavior as $t\rightarrow \infty $ of a positive solution of a boundary value problem for a model equation of chemical kinetics %J Differencialʹnye uravneniâ %D 1971 %P 109-114 %V 7 %N 1 %U http://geodesic.mathdoc.fr/item/DE_1971_7_1_a11/ %G ru %F DE_1971_7_1_a11
V. V. Pukhnachov. The asymptotic behavior as $t\rightarrow \infty $ of a positive solution of a boundary value problem for a model equation of chemical kinetics. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 109-114. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a11/